EconPapers    
Economics at your fingertips  
 

Generalized -Convex Functions on Fractal Sets

Huixia Mo and Xin Sui

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We introduce two kinds of generalized -convex functions on real linear fractal sets . And similar to the class situation, we also study the properties of these two kinds of generalized -convex functions and discuss the relationship between them. Furthermore, some applications are given.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/254737.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/254737.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:254737

DOI: 10.1155/2014/254737

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:254737